# SDR MWEA97811

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC FOUND DAMAGE TO OUTER EDGE OF RIGHT WING TIP AT AFT POSITION LIGHT.  MTC REPAIRED IAW SRM 57-01 FIGURE 5 SHEET 2.
